# SDR GLBA20030550

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 23,298 hours, 28,105 cycles
- Engine: Pwa PT6*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 11452403725
- Condition: Inoperative
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL TRIM INOPERATIVE, REMOVED AND REPLACED FWD ELEVATOR TRIM CABLE PN 114-524037-25.  OPS CK GOOD.
